Alert archive / North Dakota / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 238, NWS Bismarck, ND

September 18, 2013Bottineau County, Renville County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Sep 18, 2013, 10:49 PM CDT for Bottineau County, Renville County, North Dakota. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 18, 2013, 10:49 PM CDT (03:49 UTC)
Expired
Sep 18, 2013, 11:45 PM CDT
In force
56 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Bottineau County, ND, Renville County, ND

The radar

The Minot AFB radar (KMBX), 49 km from the middle of the area, began a volume at 03:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 3.8 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2013-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1450 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2013-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1450 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
1080 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.2

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 10:05 PM CDT, 44 minutes earlier.

Area forecast discussion, Sep 18, 10:05 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1005 PM CDT WED SEP 18 2013

.UPDATE...
ISSUED AT 1005 PM CDT WED SEP 18 2013

CANCELLED SEVERE THUNDERSTORM WATCH #527 FOR SIOUX AND EMMONS
COUNTIES IN SOUTH CENTRAL NORTH DAKOTA. BOWING LINE SEGMENT
CONTINUES OVER MCINTOSH AND DICKEY COUNTIES AND WILL KEEP THE
WATCH IN EFFECT FOR THE FAR SOUTHEAST CWA.

THUNDERSTORMS ALSO CONTINUE OVER THE NORTHWEST...BUT THESE HAVE
DECREASED IN INTENSITY OVER THE PAST HOUR. UPDATE CLEARED WATCH
AND UPPED POPS IN THE SOUTHEAST CWA WHERE CONVECTION IS ONGOING.

UPDATE ISSUED AT 822 PM CDT WED SEP 18 2013

SEVERE THUNDERSTORM WATCH CONTINUES FOR THE SOUTHEAST PART OF THE
FORECAST AREA...SIOUX...EMMONS...LOGAN...MCINTOSH...LAMOURE...AND
DICKEY COUNTIES UNTIL MIDNIGHT CDT. CONVECTION JUST SOUTH OF THE
NORTH AND SOUTH DAKOTA STATE LINE WAS MOVING EAST-NORTHEAST...
TOWARD THE WATCH BOX AREA.

OTHER CONVECTION WAS OVER THE NORTHWEST...NORTH OF WILLISTON...AND
MOVING NORTHEAST...WHILE A THIRD AREA OF CONVECTION WAS NORTH OF
BEACH...ALSO MOVING NORTHEAST.

HAVE MAINTAINED POPS AS PREVIOUS FORECAST REFLECTING THE HIGHEST
CHANCES IN THE NORTHWEST AND THE SOUTHEAST PARTS OF THE FORECAST AREA.

WE DID INCREASE WINDS LATER TONIGHT AND DURING THE DAY THURSDAY
BASED ON LATEST GUIDANCE AND CURRENT CONDITIONS UPSTREAM...THAT
WILL BE INTO NORTH DAKOTA THURSDAY. THE SPEEDS WILL BE BORDERLINE
ADVISORY CRITERIA OVER SOUTHWEST NORTH DAKOTA AND THIS WILL BE
REEVALUATED FOR A FUTURE FORECAST ISSUANCE.

UPDATE ISSUED AT 605 PM CDT WED SEP 18 2013

UPDATE EARLY THIS EVENING FOR THUNDERSTORMS OVER NORTHWEST AND
SOUTHEAST PORTIONS OF THE CWA. SPC HAS EXTENDED THE CURRENT SEVERE
THUNDERSTORM WATCH EAST TO INCLUDE DICKEY AND LAMOURE COUNTIES.
CONVECTION HAS DEVELOPED NEAR THE SURFACE LOW. VERY MOIST AND
UNSTABLE AIRMASS REMAINS IN THIS AREA. ALTHOUGH WATCH IS A SEVERE
THUNDERSTORMS...THINK THE TORNADO THREAT WOULD BE HIGHER NEAR THIS
AREA. FARTHER WEST...CONVECTION MOVING THROUGH WESTERN SOUTH
DAKOTA MAY CLIP THE SOUTH CENTRAL. WITH STRONG BULK SHEAR
INCREASING HERE...THE THREAT OF STRONG WINDS AND LARGE HAIL
APPEARS HIGHER HERE. CONVECTION IN THE NORTHWEST WILL NEED TO BE
MONITORED WITH UPPER LEVEL SYSTEM APPROACHING...BUT IT APPEARS TO
BE DIMINISHING AS IT LIFTS FARTHER NORTH.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 255 PM CDT WED SEP 18 2013

THE MAIN FORECAST CONCERN DURING THE SHORT TERM PERIOD IS
CONVECTIVE TRENDS AND SEVERE WEATHER POTENTIAL THROUGH TONIGHT.
LATEST THINKING IS CLEARING ACROSS THE FAR SOUTHEAST WILL PROVIDE
AT LEAST A BRIEF WINDOW THIS EVENING FOR SEVERE WEATHER NEAR THE
WARM FRONT/SURFACE LOW...WITH ENHANCED LOW LEVEL SHEAR PROVIDING
THE CHANCE OF AN ISOLATED TORNADO.

TO THE WEST...THERE IS STILL CONSIDERABLE UNCERTAINTY. WHILE DEEP
LAYER SHEAR IS FAVORABLE...MOISTURE/INSTABILITY ARE NOT AS
IMPRESSIVE. HIGH RESOLUTION SHORT TERM MODELS SUGGEST POTENTIAL
FOR STORMS TO MOVE INTO FAR SOUTHWEST NORTH DAKOTA...THEN PUSH
EAST ALONG THE BORDER. WIDESPREAD SEVERE WEATHER IS NOT
ANTICIPATED OVER CENTRAL AND WESTERN COUNTIES...BUT WE WILL LIKELY
HAVE A FEW STRONG TO NEAR SEVERE STORMS TO MONITOR TONIGHT. TOWARD
DAYBREAK THURSDAY...THE TRAILING COLD FRONT AND MAIN UPPER TROUGH
WILL PUSH INTO THE STATE. EXPECT LOW CLOUDS...SCATTERED SHOWERS
AND A GUSTY WEST WIND. THE STRONGEST GRADIENT WILL LIKELY BE
ACROSS THE SOUTHWEST...BUT NOT ANTICIPATING ADVISORY LEVEL WINDS
AT THIS TIME. AFTERNOON TEMPERATURES WILL BE MUCH COOLER
THURSDAY...WITH HIGHS FROM THE UPPER 50S TO UPPER 60S.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 255 PM CDT WED SEP 18 2013

MODELS ARE IN GOOD AGREEMENT EARLY IN THE PERIOD BUT BEGIN TO
DIVERGE SLIGHTLY EARLY NEXT WEEK. EXTENDED PERIOD BEGINS WITH
PROGRESSIVE TROUGH OVERHEAD PUSHING EASTWARD. RIDGE BUILDS IN
THROUGH THE WEEKEND BRINGING CONTINUED DRY AND MILD TEMPERATURES
ACROSS THE STATE. TEMPERATURES INITIALLY IN THE 60S ON FRIDAY WILL
WARM TO THE 70S OVER THE WEEKEND AND INTO EARLY NEXT WEEK.
GFS/ECMWF DIFFERENCES BEGIN TO INCREASE BY MONDAY AS THE RIDGE
SHIFTS TO THE GREAT LAKES REGION WITH A TROUGH APPROACHING THE
NORTHERN PLAINS AND BRINGING THE NEXT CHANCE OF PRECIPITATION
BEGINNING SUNDAY NIGHT. BY TUESDAY THE GFS DEVELOPS A BROAD
CYCLONIC FLOW ACROSS MUCH OF WESTERN NORTH AMERICA WHILE THE ECMWF
HOLDS A SHARPER LONGWAVE TROUGH ALONG THE WESTERN NORTH AMERICAN
COAST. HOWEVER...BOTH MODELS DO BRING CLOSED UPPER LOW TO GREAT
BASIN BY WEDNESDAY PLACING OUR REGION IN SOUTHWEST FLOW ALOFT.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1005 PM CDT WED SEP 18 2013

VFR CONDITIONS TO START THE TAFS OFF. BUT MVFR CEILINGS REMAIN A
POSSIBILITY ACROSS THE NORTH THIS EVENING. CONVECTION IS POSSIBLE
OVER THE SOUTHERN TAF SITES THIS EVENING. LATE TONIGHT AS LOW
PRESSURE MOVES EAST...WRAP AROUND MOISTURE WILL DROP SOUTH ACROSS
THE AREA BRINGING MVFR TO IFR CEILING NORTH TO SOUTH ACROSS THE
AREA THROUGH MID MORNING.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...TWH
LONG TERM...JNS
AVIATION...TWH
Hazardous weather outlook, Sep 18, 6:24 PM CDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
624 PM CDT WED SEP 18 2013

NDZ045>048-050-051-192330-
SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
624 PM CDT WED SEP 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE AREA THROUGH
MIDNIGHT CDT. GO TO WWW.WEATHER.GOV/BIS FOR ADDITIONAL
INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SUNDAY NIGHT AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

NDZ001>005-009>013-017>023-025-031>037-040>044-192330-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-
624 PM CDT WED SEP 18 2013 /524 PM MDT WED SEP 18 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. AN ISOLATED
SEVERE STORMS IS POSSIBLE...WITH THE MAIN THREATS OF QUARTER SIZE
HAIL AND ISOLATED WIND GUSTS AROUND 60 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE THURSDAY...BUT WILL NOT BE
SEVERE. THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS SUNDAY AND
SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THROUGH THE EVENING...BUT NOT LIKELY.

TWH

In the hours before

Special weather statement, Sep 18, 8:32 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
832 PM CDT WED SEP 18 2013

NDZ045-046-050-190230-
EMMONS-MCINTOSH-SIOUX-
832 PM CDT WED SEP 18 2013

...LINE OF STRONG THUNDERSTORMS MOVING INTO SIOUX AND EMMONS
COUNTIES...

AT 826 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SELFRIDGE TO 30
MILES SOUTH OF POLLOCK...AND MOVING NORTHEAST AT 45 MPH.

PENNY SIZE HAIL...WINDS UP TO 40 MPH...BRIEF HEAVY DOWNPOURS...WILL
ACCOMPANY THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  FORT YATES...
  PRAIRIE KNIGHTS RESORT...
  WESTFIELD...
  HULL...
  STRASBURG...
  HAGUE...
  ZEELAND...
  LINTON...
  TEMVIK...
  HAZELTON...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. HEAVY RAINFALL CAN LEAD TO FLOODING OF LOW LYING AREAS SUCH
AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.

LAT...LON 4598 10089 4658 10042 4634 9994 4593 9973
      4593 10083
TIME...MOT...LOC 0132Z 214DEG 38KT 4604 10083 4554 10004

ABELING
Special weather statement, Sep 18, 9:30 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
930 PM CDT WED SEP 18 2013

NDZ001-002-010-011-190330-
BURKE-DIVIDE-MOUNTRAIL-WARD-
930 PM CDT WED SEP 18 2013

...SPECIAL WEATHER STATEMENT...

AT 930 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
NOONAN TO 11 MILES SOUTHWEST OF LIGNITE TO VAN HOOK PARK...AND MOVING
NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...VERY HEAVY RAIN...WILL ACCOMPANY THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  VAN HOOK PARK...
  COLUMBUS...
  STANLEY...
  LOSTWOOD...
  LIGNITE...
  PALERMO...
  PORTAL...
  COTEAU...
  FLAXTON...
  NIOBE...
  BLAISDELL...
  BOWBELLS...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. VERY
HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING AREAS SUCH
AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.

LAT...LON 4901 10240 4900 10239 4901 10230 4889 10216
      4806 10189 4789 10247 4858 10289 4863 10288
      4864 10293 4901 10316 4901 10299 4900 10293
      4901 10289
TIME...MOT...LOC 0230Z 247DEG 23KT 4903 10302 4875 10270
          4796 10239

ABELING
Local storm report, Sep 18, 9:39 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
939 PM CDT WED SEP 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             5 N HAMLET              48.70N 103.05W
09/18/2013  M2.00 INCH       DIVIDE             ND   PUBLIC

            RAINFALL WAS 0.85 INCHES... WIND ONLY 5 TO 10 MPH
            DURING THE STORM.

&&

KSIMOSKO
Special weather statement, Sep 18, 9:45 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
945 PM CDT WED SEP 18 2013

NDZ037-046>048-050-051-190345-
DICKEY-EMMONS-LA MOURE-LOGAN-MCINTOSH-STUTSMAN-
945 PM CDT WED SEP 18 2013

...THUNDERSTORMS WITH GUSTY WINDS WERE MOVING ALONG THE NORTH AND
SOUTH DAKOTA BORDER SOUTHWEST OF JAMESTOWN...

AT 940 PM CDT...STRONG THUNDERSTORMS WERE MOVING NORTHEAST AT 35 MPH
ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF BURNSTAD TO 17
MILES SOUTHWEST OF FREDERICK.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL...ALONG WITH FREQUENT
LIGHTNING AND BRIEF HEAVY DOWNPOURS...WILL ACCOMPANY THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  WISHEK...
  LEHR...
  FORBES...
  FREDONIA...
  ELLENDALE...
  KULM...
  GUELPH...
  FULLERTON...
  EDGELEY...
  LUDDEN...
  BERLIN...
  OAKES...
  NORTONVILLE...

A SEVERE THUNDERSTORM WATCH CONTINUES UNTIL MIDNIGHT CDT. STORMS
COULD INTENSIFY SO STAY ALERT.

LAT...LON 4595 9988 4629 9992 4664 9904 4663 9803
      4595 9800 4592 9805 4593 9983
TIME...MOT...LOC 0241Z 230DEG 29KT 4629 9974 4567 9871

JONES/MARTIN
Local storm report, Sep 18, 10:21 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1021 PM CDT WED SEP 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     TSTM WND GST     BOWBELLS                48.80N 102.25W
09/18/2013  E60 MPH          BURKE              ND   TRAINED SPOTTER

            PEA-SIZED HAIL.

&&

KSIMOSKO
Special weather statement, Sep 18, 10:25 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1025 PM CDT WED SEP 18 2013

NDZ048-051-190400-
DICKEY ND-LA MOURE ND-
1025 PM CDT WED SEP 18 2013

...THUNDERSTORMS WERE PRODUCING GUSTY WINDS AS THEY MOVED THROUGH
LAMOURE AND DICKEY COUNTIES...

AT 1020 PM CDT...THUNDERSTORMS WERE MOVING EAST AT 30 MPH ALONG A
LINE FROM GRAND RAPIDS TO ELLENDALE.

WIND GUSTS UP TO 40 MPH...BRIEF HEAVY RAIN...AND FREQUENT
LIGHTNING...ARE EXPECTED WITH THESE STORMS AS THEY MOVE THROUGH
LUDDEN...OAKES...LAMOURE...AND VERONA.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA UNTIL
MIDNIGHT CDT.

LAT...LON 4593 9801 4593 9820 4593 9855 4608 9856
      4609 9900 4663 9901 4662 9802 4630 9803
      4628 9800 4594 9799
TIME...MOT...LOC 0322Z 270DEG 28KT 4647 9839 4597 9839

JP MARTIN

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 7:04 PM CDTSpecial Weather StatementBISDivide, Williams56 min
Sep 18, 7:22 PM CDTSpecial Weather StatementBISDivide38 min
Sep 18, 7:38 PM CDTSpecial Weather StatementBISBurke67 min
Sep 18, 7:41 PM CDTSevere Thunderstorm WarningBISDivide, Williams49 min
Sep 18, 8:17 PM CDTSpecial Weather StatementBISBillings43 min
Sep 18, 8:28 PM CDTSevere Thunderstorm WarningBISBurke, Divide, Williams62 min
Sep 18, 8:32 PM CDTSpecial Weather StatementBISEmmons58 min
Sep 18, 8:45 PM CDTSevere Thunderstorm WarningBISEmmons, Logan, McIntosh60 min
Sep 18, 9:11 PM CDTAreal Flood AdvisoryBISBurke, Divide6 hr
Sep 18, 9:30 PM CDTSpecial Weather StatementBISBurke, Mountrail60 min
Sep 18, 9:45 PM CDTSpecial Weather StatementBISDickey, LaMoure, McIntosh60 min
Sep 18, 10:06 PM CDTSevere Thunderstorm WarningBISBurke, Mountrail, Renville, Ward54 min
Sep 18, 10:25 PM CDTSpecial Weather StatementBISDickey, LaMoure35 min
Sep 18, 11:36 PM CDTSevere Thunderstorm WarningBISBottineau54 min
Sep 19, 12:11 AM CDTSpecial Weather StatementBISBottineau34 min
Sep 19, 12:39 AM CDTSpecial Weather StatementBISRolette36 min
Sep 19, 3:24 PM CDTFrost AdvisoryBISAdams, Billings, Bowman, Burke, Divide, Dunn and 7 more18 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.